American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31B10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Boo Rim Choe, Hyungwoon Koo and HeungSu Yi. Harmonic Bergman functions as radial derivatives of Bergman functions. Proc. Amer. Math. Soc. 131 (2003) 401-408. MR 1933330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Marius Mitrea. A note on Besov regularity of layer potentials and solutions of elliptic PDE's. Proc. Amer. Math. Soc. 130 (2002) 2599-2607. MR 1900867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Noriaki Suzuki and Neil A. Watson. A characterization of heat balls by a mean value property for temperatures. Proc. Amer. Math. Soc. 129 (2001) 2709-2713. MR 1838795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Maria Alessandra Ragusa. Regularity of solutions of divergence form elliptic equations. Proc. Amer. Math. Soc. 128 (2000) 533-540. MR 1641085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Miroslav Englis. A mean value theorem on bounded symmetric domains. Proc. Amer. Math. Soc. 127 (1999) 3259-3268. MR 1625737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mircea Martin. Higher-dimensional Ahlfors-Beurling type inequalities in Clifford analysis. Proc. Amer. Math. Soc. 126 (1998) 2863-2871. MR 1451820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marius Mitrea. On Dahlberg's Lusin area integral theorem . Proc. Amer. Math. Soc. 123 (1995) 1449-1455. MR 1239801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ashot Djrbashian. Integral representations for Riesz systems in the unit ball and some applications . Proc. Amer. Math. Soc. 117 (1993) 395-403. MR 1116256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Clinton Kolaski. An F. and M. Riesz type theorem for the unit ball in complex $N$-space . Proc. Amer. Math. Soc. 61 (1976) 19-25. MR 0442272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1